Coricidin HBP Cough and Cold

Coricidin HBP Cough and Cold

chlorpheniramine/dextromethorp

This combination product is used for the temporary relief of cough, sneezing, or runny nose due to the common cold, hay fever or other upper respiratory allergies. This product contains a non-opioid cough suppressant (such as chlophedianol, dextromethorphan). It affects a certain part of the brain (cough center) to help you stop coughing. This product also contains an antihistamine (such as triprolidine, chlorpheniramine, doxylamine) that works by blocking the effects of a certain natural substance (histamine), which causes allergy symptoms. It also has a drying effect. Talk with your doctor before using this product for a chronic cough from smoking or a cough with too much/thick mucus. Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Therefore, do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products (such as long-acting tablets/capsules) are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely. These products do not cure or shorten the length of the common cold and may cause serious side effects. To decrease the risk for serious side effects, carefully follow all dosage directions. Do not use this product to make a child sleepy. Do not give other cough-and-cold medication that might contain the same or similar ingredients (see also Drug Interactions section). Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray). Check the ingredients on the label even if you have used the product before. The manufacturer may have changed the ingredients. Also, products with similar brand names may contain different ingredients meant for different purposes. Taking the wrong product could harm you.

Choose how to save on Coricidin HBP Cough and Cold inMy Location
Everyday Low Price
Everyday Low PriceHow it works
Pick up at any participating pharmacy near you, including:
Ashcraft Pharmacy503 N Main St, S Hutchinson KS 67505Change
Enrolled in a Quick Save program? Sign in
$10.88Local pharmacy pickupLocal pharmacy pickup35,000+ pharmacies35,000+ pharmacies

Lowest Prices

Get the lowest prices on generic medications.

Private and secure

Your privacy is always protected and your information is secure.

Prescriptions made easy

We work with your doctor or local pharmacist to take care of transfers, refill requests, and more.

About Coricidin HBP Cough and Cold

This combination product is used for the temporary relief of cough, sneezing, or runny nose due to the common cold, hay fever or other upper respiratory allergies. This product contains a non-opioid cough suppressant (such as chlophedianol, dextromethorphan). It affects a certain part of the brain (cough center) to help you stop coughing. This product also contains an antihistamine (such as triprolidine, chlorpheniramine, doxylamine) that works by blocking the effects of a certain natural substance (histamine), which causes allergy symptoms. It also has a drying effect. Talk with your doctor before using this product for a chronic cough from smoking or a cough with too much/thick mucus.

Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Therefore, do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products (such as long-acting tablets/capsules) are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely.

These products do not cure or shorten the length of the common cold and may cause serious side effects. To decrease the risk for serious side effects, carefully follow all dosage directions. Do not use this product to make a child sleepy. Do not give other cough-and-cold medication that might contain the same or similar ingredients (see also Drug Interactions section). Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray).

Check the ingredients on the label even if you have used the product before. The manufacturer may have changed the ingredients. Also, products with similar brand names may contain different ingredients meant for different purposes. Taking the wrong product could harm you.

If you are taking the over-the-counter product to self-treat, follow all directions on the product package before taking this medication. If you have any questions, ask your doctor or pharmacist. If your doctor has prescribed this medication, take it as directed.

Take the tablet, capsule, or liquid form by mouth with or without food. This medication may be taken with food or milk if stomach upset occurs.

The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this drug more often than directed. Do not take more of this medication than recommended for your age. There are many brands and forms of this product available. Read the dosing instructions carefully for each product because the amount of cough suppressant and antihistamine may be different between products.

If you are using the chewable tablets, chew each tablet well and swallow. If you are using the liquid form of this medication, measure the dose carefully using a special measuring device/cup. Do not use a household spoon because you may not get the correct dose.

If you are using a product made to dissolve in the mouth (such as strips), dry your hands before handling the medication. Place each dose on the tongue and allow to dissolve completely, then swallow it with saliva or with water.

If your symptoms do not improve after 7 days, if they worsen or return, if you develop fever, rash, or a persistent headache, or if you think you may have a serious medical problem, get medical help right away.

Drowsiness, dizziness, blurred vision, nausea, vomiting, trouble sleeping, or headache may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

If your doctor has directed you to use this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.

Stop taking this medication and tell your doctor right away if you have any serious side effects, including: fast/irregular/pounding heartbeat, mental/mood changes (such as confusion, hallucinations, nervousness), seizures, shaking (tremors), trouble urinating.

A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.

This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.

In the US - Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch.

In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.

Before taking this medication, tell your doctor or pharmacist if you are allergic to it; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

If you have any of the following health problems, consult your doctor or pharmacist before using this product: cough with a lot of mucus, chronic cough (such as with asthma, emphysema, smoking), a certain eye condition (glaucoma), difficulty urinating (such as due to enlarged prostate).

This drug may make you dizzy or drowsy or blur your vision. Alcohol or marijuana (cannabis) can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness or clear vision until you can do it safely. Limit alcoholic beverages. Talk to your doctor if you are using marijuana (cannabis).

Liquid products, chewable tablets, or dissolving tablets/strips may contain sugar, alcohol, or aspartame. Caution is advised if you have diabetes, alcohol dependence, liver disease, phenylketonuria (PKU), or any other condition that requires you to limit/avoid these substances in your diet. Ask your doctor or pharmacist about using this product safely.

Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products).

Older adults may be more sensitive to the side effects of this medication, especially dizziness and problems urinating.

Children may also be more sensitive to the side effects of antihistamines. In young children, antihistamines may cause agitation/excitement instead of drowsiness.

During pregnancy, this medication should be used only when clearly needed. Discuss the risks and benefits with your doctor.

This product may pass into breast milk and could have undesirable effects on a nursing infant. Consult your doctor before breast-feeding.

Different brands of this medication have different storage needs. Check the product package for instructions on how to store your brand, or ask your pharmacist. Keep all medications away from children and pets.

Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed. Consult your pharmacist or local waste disposal company.

Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval.

Taking certain MAO inhibitors with this medication may cause a serious (possibly fatal) drug interaction. Avoid taking isocarboxazid, methylene blue, moclobemide, phenelzine, procarbazine, rasagiline, safinamide, selegiline, or tranylcypromine during treatment with this medication. Most MAO inhibitors should also not be taken for two weeks before treatment with this medication. Ask your doctor when to start or stop taking this medication.

Tell your doctor or pharmacist if you are taking other products that cause drowsiness such as opioid pain or cough relievers (such as codeine, hydrocodone), alcohol, marijuana (cannabis), drugs for sleep or anxiety (such as alprazolam, lorazepam, zolpidem), muscle relaxants (such as carisoprodol, cyclobenzaprine), or other antihistamines (such as cetirizine, diphenhydramine).

Check the labels on all your medicines (such as allergy or cough-and-cold products) because they may contain similar ingredients (other antihistamines or cough suppressants) or contain ingredients that cause drowsiness. Ask your pharmacist about using those products safely.

This medication may interfere with certain lab tests (such as urine drug screening tests), possibly causing false test results. Make sure lab personnel and all your doctors know you use this drug.

If someone has overdosed and has serious symptoms such as passing out or trouble breathing, call 911. Otherwise, call a poison control center right away. US residents can call their local poison control center at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: severe drowsiness, agitation, confusion, hallucinations, seizures.

Missed Doses:

If you are taking this product on a regular schedule and miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose. Take your next dose at the regular time. Do not double the dose to catch up.

Notes:

If your doctor has prescribed this medication for you, do not share it with others.

This medication is for temporary use only. Do not use for more than 7 days without first consulting your doctor.

Frequently Asked Questions

What is Blink Health?

Blink Health is driving down the cost of prescription drugs in America with up to 80% savings on prescription medications. Pay our discounted price online and receive free home delivery from our licensed US pharmacy or pickup at any of our 35,000+ participating pharmacies nationwide. There are no membership fees and prescription transfers are easy.

Looking to pay with Blink Pharmacy Plus? Click here.

How do I use Blink for the first time?

To use Blink, you must have a valid prescription from a doctor. Search for your medication on blinkhealth.com and pay online.

For free home delivery, we can help transfer prescriptions from your doctor or current pharmacy during checkout. Once we've received your prescription, your medication will be delivered in 4-6 business days.

For local pharmacy pickup, pay online and you will receive a Blink card. Go to any of our participating pharmacies, show your Blink card to the pharmacist and pay $0 at the counter. Make sure the pharmacy has your prescription from your doctor.

Prefer to get start over the phone give us a call 1 (833) 844 - 9621.

If you don't have a prescription or need to renew your prescription, we can connect you with a US licensed medical professional for an online doctor visit for E.D., hair loss, birth control, cold sores, acid reflux, and high cholesterol.

Do I need a prescription?

Yes, you need a valid prescription from a doctor to use Blink.

If you don't have a prescription, we can connect you with a licensed medical professional for an online doctor visit for E.D., hair loss, birth control, cold sores, acid reflux, and high cholesterol.

Does my pharmacy accept Blink?

Blink is accepted at 35,000+ pharmacies nationwide, including Walmart, Albertsons, Kroger, Publix, Costco, Safeway, HEB, Brookshires, and many more. Most independent pharmacies also accept Blink. Find a pharmacy near you here.
cx-agent

Need Help?

Our patient support team is available Monday through Friday 8AM - 10PM EST, and Saturday and Sunday 9AM - 7PM EST.

phone-icon

Call 1 (844) 265-6444

mail-icon

Email [email protected]

Try the app now

FAQs • Contact Us
Our support team is available Monday through Friday 8AM - 10PM EST, and Saturday and Sunday 9AM - 7PM EST.

Blink Health will always honor the price reflected at the time you purchased your medication. Your final price is based on the medication you pick up at the pharmacy. If you pick up a different form, dosage, or quantity, you will be charged or credited the difference. Blink Health reserves the right to cancel a transaction and refund you if the underlying cost of the prescription drug changes significantly after you have purchased your medication. Blink Health reserves the right to change its prescription drug prices in real time based on supply and demand trends and other factors. Any savings claims made by Blink are based on U.S. retail prices without prescription drug coverage. *Retail Prices (Cash Prices) vary among pharmacies. The Retail Prices displayed are estimates based on multiple sources, including price lists, historical claims and data provided by pharmacies. Our Price Match Guarantee covers generic drugs. Additional conditions apply. For more details visit our Price Match page. †Delivery may be subject to delays. Free shipping is available for most orders through USPS first class shipping. If an order is placed, or if a delivery period falls, on a USPS holiday, the delivery time window will be extended by additional days, as applicable. No deliveries on Sunday or USPS holidays. Home delivery orders ship from a licensed, US based pharmacy after a valid prescription has been received. No home delivery orders will ship without a valid prescription written by a prescriber. Blink Health's pharmacy team will transfer prescriptions from other pharmacies or prescribers. Home delivery orders may be subject to delays if those pharmacies or prescribers do not immediately respond to requests to transfer prescriptions to Blink Health's pharmacy team. ‡Promotional offer excludes opioids, E.D. (i.e. sildenafil, tadalafil and generics Viagra and Cialis) and hair loss medications (i.e. finasteride, generic Propecia), and any orders that include online doctor visits for E.D., hair loss, birth control, cold sores, high cholesterol or acid reflux. Cannot be combined with other offers. Blink Health is not sponsored by or affiliated with any of the pharmacies identified. The pharmacy trademarks and logos above are the property of their respective owners. Blink Health is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information. Please seek medical advice before starting, changing or terminating any medication or prescription.

Disclosures: Blink Health is NOT insurance or a Medicare prescription drug plan. Users are obligated to pay the price presented during the checkout process. Blink Health is available to users at participating pharmacies only. No enrollment or periodic fees apply. Our address is 1407 Broadway, Suite 2100, New York, NY 10018, 1 (844) 265 - 6444, www.blinkhealth.com.